Obstacles to the propagation of simple waves in a nonhomogeneous medium
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 570-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a17,
author = {I. Tabov and D. Kolev},
title = {Obstacles to the propagation of simple waves in a nonhomogeneous medium},
journal = {Differencialʹnye uravneni\^a},
pages = {570--572},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a17/}
}
I. Tabov; D. Kolev. Obstacles to the propagation of simple waves in a nonhomogeneous medium. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 570-572. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a17/